# SDR SWAA064406

- Difficulty date: November 15, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N342SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24133
- Aircraft time: 58,731 hours, 53,451 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND VERTICAL STAB ATTACH FITTING LT AND RT CLEVIS LUG FACES CORRODED.  REPAIRED VERTICAL STAB PER ER.
